MathSciNet Relay Station
MathSciNet bibliographic data
MR1348763 11D41 (11J86)
Voutier, Paul M. An upper bound for the size of integral solutions to $Y^m=f(X)$. J. Number Theory 53 (1995), no. 2, 247–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement